# SDR DALA12013340936

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218-826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN,  RT OTBD SEAT TRACK FROM BS 218 TO 826 HAS 16 EA AREAS OF CORROSION.  REMOVED CORROSION ON RT OTBD SEAT TRACK.  FOUND OUTBD SEAT TRACK OUT OF LIMITS.  REPLACED OTBD SEAT TRACK FROM STA 218 TO STA 798 IAW SRM 51-30-1. INSTALLED OTBD SEAT TRACK RT SPLICES IAW SRM 53-05, FIG 4F SHEET 3 AND 51-30-1.
